Loading [MathJax]/jax/output/CommonHTML/jax.js
Problemy Fiziki, Matematiki i Tekhniki (Problems of Physics, Mathematics and Technics)
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



PFMT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Problemy Fiziki, Matematiki i Tekhniki (Problems of Physics, Mathematics and Technics), 2012, Issue 3(12), Pages 43–47 (Mi pfmt42)  

MATHEMATICS

On spectral properties of weighted shift operators generated by linear mappings with perron’s conditions

A. A. Ahmatova

Belarusian State University, Minsk
References:
Abstract: Weighted shift operators B in the space L2(Cm) generated by a linear mapping A:CmCm are considered. A description of properties of BλI for λ belonging to spectrum (B) is given. In particular, the necessary and sufficient condition for BλI to be one-sided invertible is obtained.
Keywords: weighted shift operators, spectrum, one-sided invertibility, invariant measure, decomposition of oriented graph.
Received: 30.04.2012
Document Type: Article
UDC: 517.984
Language: Russian
Citation: A. A. Ahmatova, “On spectral properties of weighted shift operators generated by linear mappings with perron’s conditions”, PFMT, 2012, no. 3(12), 43–47
Citation in format AMSBIB
\Bibitem{Ahm12}
\by A.~A.~Ahmatova
\paper On spectral properties of weighted shift operators generated by linear mappings with perron’s conditions
\jour PFMT
\yr 2012
\issue 3(12)
\pages 43--47
\mathnet{http://mi.mathnet.ru/pfmt42}
Linking options:
  • https://www.mathnet.ru/eng/pfmt42
  • https://www.mathnet.ru/eng/pfmt/y2012/i3/p43
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Проблемы физики, математики и техники
    Statistics & downloads:
    Abstract page:141
    Full-text PDF :70
    References:32
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025